# SDR ASAA03805629

- Difficulty date: October 9, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 112
- Condition: Inoperative
- Location: Emergency Light
- Part time: 41,613 hours, 26,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE, FAILED TO OPERATE UPON CHECK.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
